# SDR AALA2020042749009

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 33,785 hours, 13,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUSPECTED ON CAPTAINS # 3 WINDOW POST. REPAIRED # 3 WINDOW POST PER EA #304779.
